BibTeX record journals/tc/KljaichSW89

download as .bib file

@article{DBLP:journals/tc/KljaichSW89,
  author    = {Joseph Kljaich Jr. and
               Brian T. Smith and
               Anthony S. Wojcik},
  title     = {Formal Verification of Fault Tolerance Using Theorem-Proving Techniques},
  journal   = {{IEEE} Trans. Computers},
  volume    = {38},
  number    = {3},
  pages     = {366--376},
  year      = {1989},
  url       = {http://dx.doi.org/10.1109/12.21123},
  doi       = {10.1109/12.21123},
  timestamp = {Tue, 22 Dec 2015 11:47:38 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/KljaichSW89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}